# SDR SWIA2020061051064

- Difficulty date: May 13, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 26L BETWEEN FS333.00 AND FS349.00 CORRODED.  (C-CHECK) RO 4/24/2020 CORROSION ON STR 26L BETWEEN FS333.00 AND FS349.00 FOUND TO BE OUT OF LIMITS. REF SRM. REMOVED AND INSTALLED NEW STR 26L FROM FS333.00 TO FS64.00. REF SRM AND DWG. LEAK CHECK GOOD. COMPLIED WITH TASK CARD. SEE CONTINUATION CARD FOR DETAILS.
